# SDR EIAA2011140

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN EQUIPMENT CENTER (MEC) STRINGER 36L FOUND DEFORMED AND RIVIT HOLE CRACKED AT BS 420.  EXISTING REPAIR REMOVED, NEW CHORD FABRICATED PER DRAWING 65B09014, FOI CARRIED OUT OER BAC 5423 AND NEW CHORD INSTALLED PER B747 SRM 51-30-02.
